NAKANO NAOTO
   Department   Graduate School  , Graduate School of Advanced Mathematical Sciences
   Position   Associate Professor (non-tenured)
Language English
Publication Date 2011/03
Type Academic Journal
Peer Review Peer reviewed
Title Navier's Slip Problem for Motion of Inhomogeneous Incompressible Fluid-like Bodies
Contribution Type Co-authored (first author)
Journal JOURNAL OF MATHEMATICAL FLUID MECHANICS
Journal TypeJapan
Publisher BIRKHAUSER VERLAG AG
Volume, Issue, Page 13(1),pp.65-87
Authorship Lead author
Author and coauthor Naoto Nakano, Atusi Tani
DOI 10.1007/s00021-009-0003-4
ISSN 1422-6928